Vol. 45, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the convergence of rational functions which interpolate in the roots of unity

Edward Barry Saff and J. L. Walsh

Vol. 45 (1973), No. 2, 639–641
Abstract

Results are obtained on the existence and convergence of certain types of rational functions which interpolate in the roots of unity to a function f which is meromorphic in |z| < 1 and continuous on |z|1. The theorems presented extend results of Fejér and Walsh and Sharma on interpolating polynomials.

Mathematical Subject Classification
Primary: 30A80
Milestones
Published: 1 April 1973
Authors
Edward Barry Saff
J. L. Walsh